# SDR SWAA2018011819143

- Difficulty date: January 10, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 19,650 hours, 8,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY Z ANGLE CORRODED BETWEEN BS 727C TO BS 827, LT.  R&R Z ANGLE IAW SRM & DWG.
